Volume 16, Number 2 (2017) | JIRSS 2017, 16(2): 0-0 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ganji M, Bevrani H, Hami N. A New Method For Generating Continuous Bivariate Families. JIRSS. 2017; 16 (2)
URL: http://jirss.irstat.ir/article-1-289-en.html

Associate Prof. university Prof.
Abstract:   (754 Views)

The study presents a new method for generating continuous bivariate distributions. The random variables, X and Y are the transformers and bivariate random variable, T is the transformed. Based on the proposed method, many new bivariate distributions will be defined which can have ample usage in fitting the best distribution to data.

     
Type of Study: Original Paper |
Received: 2014/11/26 | Accepted: 2017/02/20 | Published: 2017/03/8

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb